Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. 

Never in my whole life I was not using any type of medicines. I am 34 years old now and lately I started to feel weird. I am telling weird because I don't know how to explain my current stage. My husband is a doctor and he told me that those are the indicators of the high blood pressure. He told me that I should use Benazapril medicine. Of course, never heard of it.

I am scared because I don't know what are the possible side - effects of it, are there any dangerous? My husband is telling me that the side - effects are normal, but I don't trust him... 

Loading...

Hello.

I think that I don’t get you very well. I don’t know what you want to say. Your hubby is a doctor, right?  I don’t see why you don’t trust him?

You need to trust him. And of course that every medication has side – effects. But it is much more important how this medicine will affect you and your body and what this medicine will give to your health.

Some of the side – effects are:

  • cough,
  • dizziness,
  • headaches,
  • you are feeling like you are going to faint when you stand up,
  • shortness of breath,
  • some possible allergic reactions.
Reply

Loading...

I was expecting that you are going to attack me, but I just wanted to be honest with you. Totally. I am saying this because I am terrified and I am scared. Is this my only fault? I am not saying that I don't believe my husband but I just think that he is trying to make all those things much easier for me. And I don't want that. Anyway, let's go back to the side - effects. OK, those side - effects I expected to be honest with you, but what about dangers? Can those effects cause a dangers to my health? And is there any way to treat side - effects that benazepril can cause?
Reply

Loading...

Hey guys,

I actually understand what you are trying to say, Guest, you think that he is lying to you so you wouldn't get too scared or frightened because of this medication, but you need to understand, before anything else, that all medications have mild and serious side effects, with the serious ones being very rare, and even a lot of people have no side effects at all.

Major side effects of Benazepril are chills, cold sweats, confusion, dizziness, faintness, or lightheadedness when getting up suddenly from a lying or sitting position, and unusual tiredness or weakness. If you happen to feel any of these, be sure to tell this to your husband immediately. 

Reply

Loading...

Hey Guest,

Bee has a point here, you shouldn't worry a lot about side effects of benazepril because the odds are definitely in your favor.

There is more to serious side effects than just the ones that Bee wrote above. The severe side effects that could also occur include arm, back, or jaw pain, blistering, peeling, or loosening of the skin, bloating or swelling of the face, arms, hands, lower legs, or feet, chest pain or discomfort, diarrhea, fast, irregular, pounding or racing heartbeat, feeling of warmth, fever, itching, joint or muscle pain, nausea, rapid breathing, rapid weight gain and a lot more.

Reply

Loading...

Hey Guest,

No need to worry about the side effects, like others already told you, if it happens, you'll worry about them later.

There is a really, really big number of possible side effects of benazepril but they happen really rarely. There are some minor side effects which happen a bit more often and these are headache, it is probably the most common side effect of this medication, cough, dizziness and sleepiness or unusual drowsiness. 

Since your husband is a doctor, he probably knows what is best for you so I would suggest that you trust his judgment, everything is going to be just fine.

Reply

Loading...